# SDR VNAA202312130010

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310221
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: LIGHTNING STRIKE ON FWD FUSELAGE, ABOVE FLOOR BTW STGR 15 LH AND FS661.00+32.00. CORRECTIVE ACTION: LIGHTNING STRIKE ON FWD FUSELAGE, ABOVE FLOOR BTW STGR 15 LH AND FS661.00+32.00 WAS REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03.
